Methadone To Suboxone
DaisyMc
Posted: May 12, 2018, 12:19 PM







I have dosed down on Methadone to 5 mgs and have not had it for 2 days. I am wondering if the suboxone will still throw me into withdraw like if I was taking a high doses of methadone. I was on methadone for 7 years plus. I am happy to be free. I just wanted a little help with detox.
  Top
Jeff
Posted: May 21, 2018, 4:53 PM







@daisymc. I have been through this also. What a nightmare! The 2 day's no methadone was bad enough. Once on Suboxone I was told that I would only need a small dose to keep myself at a comfortable place. Not ! It wasn't working like they promised and I had to keep hoping my dose. My biggest motivation to switch was the cost of methadone. They told me that it would be cheaper and easier . It wasn't cheaper or easier it was hell ! So I stopped the pills and went back on liquid methadone. That's my experience, yours could be a positive one. I don't think I was in the right frame of mind to do the switch. I felt like they just wanted to put addict's on Suboxone to push their new drugs! Fingers crossed ☺ Wishing you all the best in your recovery. Cheers Jeff
  Top
James
Posted: August 27, 2018, 11:45 AM







I transferred from 39 mgs of Methadone to 2 mgs of Subutex and it was painless. I did go up to 12 mgs for a week and my dose was all over the place. I finally settled in on 8 mgs a day for a month then down to 6 and then 4. It’s been 3 months and still feel like s***. RLS and bad anxiety. May be dose related but the depression was debilitating on higher sub doses, so I was forced to taper rather quickly. I take 2 mgs twice daily and sometimes I feel it works and most days it doesn’t. It could be because of the transfer still, but I highly doubt it. I think Sub is a very potent drug and that 39 mgs of Methadone is probably like 4 mg subs. Just an assumption. I’m gonna keep trying to taper because of bad side effects. I feel anxiety bad when I dose the second time in the day. I just feel numb and hopeless on it. I felt great years ago on Subutex. Maybe it’s the naloxone? Idk. Hope all is well
  top of page  Top